Generalized born model with a simple smoothing function
Article first published online: 25 AUG 2003
Copyright © 2003 Wiley Periodicals, Inc.
Journal of Computational Chemistry
Volume 24, Issue 14, pages 1691–1702, 15 November 2003
How to Cite
Im, W., Lee, M. S. and Brooks, C. L. (2003), Generalized born model with a simple smoothing function. J. Comput. Chem., 24: 1691–1702. doi: 10.1002/jcc.10321
- Issue published online: 25 AUG 2003
- Article first published online: 25 AUG 2003
- Manuscript Accepted: 10 APR 2003
- Manuscript Received: 3 JAN 2003
- National Institute of Health. Grant Numbers: GM 37554, RR 12255
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!